# SDR SIMA0955

- Difficulty date: April 5, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 533
- System (JASC): 2420 · AC Generation System
- Part: Sensor
- Part number: 1030032
- Part serial: 1332
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3565 - CREW REPORTED THE NR 1 DC GENERATOR FAULTED AFTER TAKEOFF.  SYSTEM WOULD NOT RESET PER AOM PROCEDURES.  MAINTENANCE REMOVED AND REPLACED THE HALL EFFECT SENSOR IN THE RIGHT NACELLE.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
